Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


why the colour of my skin face has change.?
May 12, 2010

Hi doctor the colour of my skin face has changed about 4 years ago, then 2 years after I learnt that im hiv positive after aidss sickness.Im now in meds for almost 2 yeass and my vira load is undetectable. But the colour of my sikin face is still unchangeble and hasn't show any sign of improvement. what can be the couse of this. please help.

Response from Dr. Henry

Facial skin color can change in the context AIDS due to a variety of skin disorders (such as seborrhea, fungal infection), other medical problems, or as a side effect of drugs (HIV or other). A full evaluation by an HIV specialist (with help from skin doctor=dermatologist) is recommended to sort out the involved factors in order to offer best possible course of action). KH



Previous
Nelson, please help me...no options left
Next
going in for surgery

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement